# SDR ABXA050180

- Difficulty date: July 25, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- Aircraft time: 56,221 hours, 58,222 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S27779223
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 23 LEFT CRACKED AT FRAME, FS 200.  REPAIRED AREA IAW DC-9 SRM 53-02.
